# SDR ASOA2015021112201

- Difficulty date: February 7, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N835AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7258
- Aircraft time: 39,065 hours, 34,287 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE AT LBL 36.20, 6" ABOVE FLOOR SPLIT AT END.  REMOVED CRACKED ANGLE AT LBL 36.20, 6" ABOVE FLOOR IAW SRM 51-42-06.  INSTALLED IAW SRM 51-42-06.
